О квазинормальных семействах полианалитических функций

М.Б. Балк

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 6, page 1211-1219
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Балк, М.Б.. "О квазинормальных семействах полианалитических функций." Sibirskij matematiceskij zurnal 18.6 (1977): 1211-1219. <http://eudml.org/doc/61689>.

author = {Балк, М.Б.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {polyanalytic functions; quasinormal families},
language = {rus},
number = {6},
pages = {1211-1219},
publisher = {Izd. AN SSSR},
title = {О квазинормальных семействах полианалитических функций},
url = {http://eudml.org/doc/61689},
volume = {18},
year = {1977},

AU - Балк, М.Б.
TI - О квазинормальных семействах полианалитических функций
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 6
SP - 1211
EP - 1219
LA - rus
KW - polyanalytic functions; quasinormal families
UR - http://eudml.org/doc/61689
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.